RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 3, Pages 402–414 (Mi tmf3908)  

This article is cited in 6 scientific papers (total in 6 papers)

Generalized transport equations in the theory of irreversible processes

M. V. Sergeev


Abstract: Zubarev's nonequilibrium statistical operator method [1, 2] is used to study transport phenomena in a nonequilibrtum system. For the transport coefficients that depend on the frequency and wave vector, exact expressions of two types are obtained, these generalizing the Kubo formulas: in terms of a combination of time correlation functions and in terms of functions in which the evolution in time includes a certain projection operation. As an example, the hydrodynamics of a simple liquid is considered and the structure of density–density correlation functions is discussed.

Full text: PDF file (1396 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:3, 1234–1243

Bibliographic databases:

Received: 25.02.1974

Citation: M. V. Sergeev, “Generalized transport equations in the theory of irreversible processes”, TMF, 21:3 (1974), 402–414; Theoret. and Math. Phys., 21:3 (1974), 1234–1243

Citation in format AMSBIB
\Bibitem{Ser74}
\by M.~V.~Sergeev
\paper Generalized transport equations in the theory of irreversible processes
\jour TMF
\yr 1974
\vol 21
\issue 3
\pages 402--414
\mathnet{http://mi.mathnet.ru/tmf3908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=479221}
\zmath{https://zbmath.org/?q=an:0312.76008}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 3
\pages 1234--1243
\crossref{https://doi.org/10.1007/BF01038102}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3908
  • http://mi.mathnet.ru/eng/tmf/v21/i3/p402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Tishchenko, “Construction of generalized hydrodynamics by the nonequilibrium statistical operator method”, Theoret. and Math. Phys., 26:1 (1976), 62–69  mathnet  crossref  zmath
    2. D. N. Zubarev, A. M. Khazanov, “Generalized Fokker–Planck equation and construction of projection operators for different methods of reduced description of nonequilibrium states”, Theoret. and Math. Phys., 34:1 (1978), 43–50  mathnet  crossref  mathscinet
    3. V. P. Kalashnikov, “Linear relaxation equations in the nonequilibrium statistical operator method”, Theoret. and Math. Phys., 34:3 (1978), 263–272  mathnet  crossref
    4. V. B. Nemtsov, “Statistical theory of the hydrodynamic and relaxation processes in smectic liquid crystals”, Theoret. and Math. Phys., 56:1 (1983), 691–701  mathnet  crossref  isi
    5. D. N. Zubarev, V. G. Morozov, I. P. Omelyan, M. V. Tokarchuk, “Unification of the kinetic and hydrodynamic approaches in the theory of dense gases and liquids”, Theoret. and Math. Phys., 96:3 (1993), 997–1012  mathnet  crossref  mathscinet  zmath  isi
    6. B. B. Markiv, I. P. Omelyan, M. V. Tokarchuk, “Nonequilibrium statistical operator in the generalized molecular hydrodynamics of fluids”, Theoret. and Math. Phys., 154:1 (2008), 75–84  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:273
    Full text:92
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021